Ram Mohapatra
Ram Mohapatra
Professor of Mathematics, University of Central Florida, Orlando, FL, 32817
Verified email at ucf.edu
Cited by
Cited by
Theory of fuzzy differential equations and inclusions
V Lakshmikantham, RN Mohapatra
CRC press, 2004
Series solutions of nano boundary layer flows by means of the homotopy analysis method
J Cheng, S Liao, RN Mohapatra, K Vajravelu
Journal of Mathematical Analysis and Applications 343 (1), 233-245, 2008
The explicit series solution of SIR and SIS epidemic models
H Khan, RN Mohapatra, K Vajravelu, SJ Liao
Applied Mathematics and Computation 215 (2), 653-669, 2009
Some inequalities for modified Bessel functions
A Laforgia, P Natalini
Journal of Inequalities and Applications 2010, 1-10, 2010
Riesz bases and their dual modular frames in Hilbert C∗-modules
D Han, W Jing, D Larson, RN Mohapatra
Journal of mathematical analysis and applications 343 (1), 246-256, 2008
Degree of approximation of functions in the Hölder metric
RN Mohapatra, P Chandra
Acta Mathematica Hungarica 41 (1-2), 67-76, 1983
Perturbation of frames and Riesz bases in Hilbert C∗-modules
D Han, W Jing, RN Mohapatra
Linear algebra and its applications 431 (5-7), 746-759, 2009
Lattice-valued spaces: fuzzy convergence
PV Flores, RN Mohapatra, G Richardson
Fuzzy Sets and Systems 157 (20), 2706-2714, 2006
Forecasting concentrations of air pollutants by logarithm support vector regression with immune algorithms
KP Lin, PF Pai, SL Yang
Applied Mathematics and Computation 217 (12), 5318-5327, 2011
Bernstein-type inequalities for rational functions with prescribed poles
X Li, RN Mohapatra, RS Rodriguez
Journal of the London Mathematical Society 51 (3), 523-531, 1995
Quantitative results on almost convergence of a sequence of positive linear operators
RN Mohapatra
Journal of Approximation Theory 20 (3), 239-250, 1977
Structured Parseval Frames in Hilbert -modules
W Jing, D Han, R Mohapatra
arXiv preprint math/0603091, 2006
Grüss-type inequalities
X Li, RN Mohapatra, RS Rodriguez
Journal of mathematical analysis and applications 267 (2), 434-443, 2002
Pati J CT975 Phys
RN Mohapatra
Rev. D ll566 11, 2558, 1975
Local approximation by a variant of Bernstein–Durrmeyer operators
U Abel, V Gupta, RN Mohapatra
Nonlinear Analysis: Theory, Methods & Applications 68 (11), 3372-3381, 2008
Implicit differential equation arising in the steady flow of a Sisko fluid
FT Akyildiz, K Vajravelu, RN Mohapatra, E Sweet, RA Van Gorder
Applied Mathematics and Computation 210 (1), 189-196, 2009
Strict stability of differential equations
V Lakshmikantham, RN Mohapatra
Nonlinear analysis 46 (7), 915-921, 2001
Markov and Bernstein type inequalities for polynomials.
NK Govil, RN Mohapatra
Journal of Inequalities and Applications [electronic only] 3 (4), 349-387, 1999
On fluid dynamic drag reduction in some boundary layer flows
K Vajravelu, RN Mohapatra
Acta Mechanica 81 (1), 59-68, 1990
Some direct and inverse theorems in approximation of functions
RN Mohapatra, DC Russell
Journal of the Australian Mathematical Society 34 (2), 143-154, 1983
The system can't perform the operation now. Try again later.
Articles 1–20